| Model Number |
SSM-640 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
09/15/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.The reason for reoperation is: capsular contracture baker grade iv.
Event or Problem Description
Healthcare professional reported a left side capsular contracture, baker grade iv.Physician further observed "any creases" during surgery.The device has been explanted and replaced.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: capsular contracture: unable to observe as it is a medical event not related to the device.Crease/folding of implant: crease fold observed on the device.Additional observations: white particles observed on the device.No further actions are required as the device was implanted.
Event or Problem Description